Facebook Pixel
EmpowHER Guest

pass i had sex on 3rd of September i take postinor2 dat very day, d next day on 4th of September i see my period but not followed like normal period and am having stomach pains, Plsss wat can i do? And mean why just do my period finished on 25th of Aug.

By Anonymous September 6, 2017 - 3:07am
Rate This

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER.

Changes in the menstrual cycle are a side effect of an emergency contraceptive.
It can cause your period to start earlier or later than expected. Flow can be lighter or heavier than normal.

There is nothing that you can do about this. Do not take another ECP in the next few months. Please consider using some type of birth control instead.


September 6, 2017 - 8:41am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!